# SDR FDEA202206141869

- Difficulty date: June 14, 2022
- Submitted: August 6, 2022
- Operation: Air carrier
- Aircraft: N901FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 27122
- Aircraft time: 58,270 hours, 27,352 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND CORROSION ON SEAT TRACK AT STA 1320 TO 1540 RBL 45 PERFORMED SEAT TRACK REPAIR , USING 1 EA SETA TRACK SECTION , 2 EA ANGLES, 1 EA   STRAP  PER SRM 53-00-52-2R OPTION 1.      MAJOR REPAIR
